# SDR SWIA202512260003

- Difficulty date: October 3, 2025
- Submitted: December 26, 2025
- Operation: Air carrier
- Aircraft: N820SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15108
- Aircraft time: 38,726 hours, 24,998 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON STRINGER 19R BETWEEN FS364 AND FS379.  REMOVED AND INSTALLED NEW FWD AND AFT STRINGER 19R INSERTS BETWEEN FS349 AND FS477 AND REPAIR SPLICE AND SHIM BETWEEN FS379 AND FS394. REF. SRM 51-42-06-001-001-A01, REO 690-53-21-2042 REV. - AND DWG# SH670-31070 SHEET 1 REV. J.COMPLIED WITH 51-900-1002-SKY. LEAK CHECKS GOOD
